# SDR FDEA202007171568

- Difficulty date: July 17, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 61,287 hours, 24,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 365-379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FWD RT WET AREA HAD CORROSION ON THE SEAT TRACK,  BS 365 - 379,  RBL 25.  REMOVED CORROSION, ORIGINAL THICKNESS .070, REMOVED MATERIAL .009, REMAINING .061    FOUND WITHIN LIMITS IAW  SRM  53-00-52--1A, DETAIL 7, DWG 1520-  792 AND SRM 53-10-52-01, APPLIED ALODINE, PRIME AND TOP COAT IAW  SRM 51-20-  01-0G.
